Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Meth addiction, have pitted edema in shin, swollen ankles, puffiness and pain in feet, difficulty in standing. Serious?

yes i have been using meth for about 7 yrs , my shins have pitted edima and my ankles swell lightlu by monthlt . as of resent . my feet are puffy and slightly jurt i the morning when i stand on them , swelling in my sleeo to ne exact . i am broke and scared of doctor also dont haveone how serious are my symptoms and wat do i need to watch for if ? i am 45 male
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Meth addiction may manifest as different symptoms, foremost among them are neuropathic sensations. I believe you have pitting edema in your shin and swollen ankles as well as puffiness and pain in your feel with difficulty standing due to a cardiac problem that needs to be evaluated by an internist. I also believe that you should not be smoking meth as this may aggravate your medical problems. Please consult a psychiatrist who is trained in the treatment of substance use disorders as soon as possible.

I hope this helps. Take care of yourself and have a lovely day!
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor